Regular representation as a whole of two-dimensional metric spaces of negative curvature
Matematičeskie zametki, Tome 1 (1967) no. 2, pp. 244-250
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_2_a13,
author = {\`E. G. Poznyak},
title = {Regular representation as a whole of two-dimensional metric spaces of negative curvature},
journal = {Matemati\v{c}eskie zametki},
pages = {244--250},
year = {1967},
volume = {1},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_2_a13/}
}
È. G. Poznyak. Regular representation as a whole of two-dimensional metric spaces of negative curvature. Matematičeskie zametki, Tome 1 (1967) no. 2, pp. 244-250. http://geodesic.mathdoc.fr/item/MZM_1967_1_2_a13/